# SDR Y2LA200800010

- Difficulty date: February 15, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N553SX
- Make and model: Airbus A319-112
- Aircraft serial: 3171
- Aircraft time: 2,755 hours, 1,347 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE OBSERVED IN THE CABIN OVERHEAD UPON LANDING.  PHYSICAL INSPECTION PERFORMED, SMOKE TESTS CONDUCTED, NO TROUBLE FOUND.  UNABLE TO DUPLICATE AT GATE.  NO C/B POPPED AND NO POST FLIGHT REPORT FAULTS.  AIRCRAFT DEPARTED AFTER INSPECTION AND TEST.
